extBox_email" type="text" value="E-mail address" id="UserControl_NewsletterSubscription_TextBox_email" onFocus="javascript:if(this.value=='E-mail address') {this.value='';}" onBlur="javascript:if(this.value==''){this.value='E-mail address';}" style="color:#B0B0B0;" />

 

Contact Us >>

   customer@scirp.org
WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

R. U. Verma, “On Generalized Variational Inequalities involving Relaxed Lipschitz and Relaxed Monotone Operators,” Journal Mathematical Analysis Application, Vol. 213, 1997, pp. 387-392. doi:10.1006/jmaa.1997.5556

has been cited by the following article: